MathSciNet Relay Station
MathSciNet bibliographic data
MR835875 (87f:28014) 28C05 (47H07 60A10 62C10)
Schmeidler, David Integral representation without additivity. Proc. Amer. Math. Soc. 97 (1986), no. 2, 255–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement